Illinois Journal of Mathematics

A Collection of Articles in Honor of Wolfgang Haken. Ilya Kapovich, Christopher Leininger, and Walter Neumann, Editors

Volume 60, Number 1

Spring 2016

Select/deselect all

Frontmatter

Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF

Articles

Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF
Abstract Enhanced PDF

Backmatter

Abstract Enhanced PDF
Select/deselect all
  • Export citations